# SDR AALA202508222533

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 47,587 hours, 20,053 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442653
- Part serial: BECW1287
- Condition: Failed
- Location: Zone 400
- Part time: 58,275 hours, 24,147 cycles
- Component: Engine, Cfmint, CFM567B
- Component part number: CFM567BTIQEC737
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT 37K FEET OVER CUBA, NUMBER 1 ENGINE ROLLED BACK TO 40-50% N1. AUTO THROTTLES DISENGAGED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED (HMU)-HYDROMECHANICAL UNIT LEFT HAND ENGINE (AALA202508222533), PER W/C 08L40073001. REMOVED AND REPLACED NUMBER 1 ENGINE FUEL PUMP PACKAGE (AALA202508221159), PER AMM 73-11-01. ACCOMPLISHED LEFT HAND ENGINE CHIP DETECTOR INSPECTION, PER W/C 08T40079001. ALL OPERATIONAL CHECK NORMAL. NO LEAKS NOTED.
